Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

i have warming sensations in legs or sometimes right at the bottom of my buttocks, had PCOS, kindly suggest

hi my name is robin and here is my issue, I m a 33 yr old , female, I was diagnosed with PCOS about 3 yrs ago,and i also have diabetes , here lately I have noticed that I get these warming sensations in legs or sometimes right at the bottom of my buttocks , never really in an entire area, just spots here and there, the surfaceof my skin is cool, and pain free, but internally the area feels very warm. Can you help me figure this out
Asked On : Tue, 10 May 2011
Answers:  2 Views:  351
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
ENT Specialist 's  Response
hello
welcome to health care magic
check your b.p
check your blood sugar level
urine examination r/me
relax ...dont worry every thing will be fine
Answered: Tue, 10 May 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
hi
it is common in diabetes.
its due to nerve involvement.
check ur sugar and keep it in normal level
u need to check vitamin b12 level also
exercise daily and follow diet rules
Answered: Tue, 10 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor